I was put on Effexor because after only 3 days of Welbutin I was a wreck. Couldn't think, had numbness in my face and just felt like I was in a constant fog. Now it seems as though I may have jumped from the frying pan into the fire! When I started the Effexor I was told by my doctor (psychiatrist) not to skip doses or stop taking it because it was very dangerous and could cause seizures. Although I am on a whole cocktail of meds for other conditions it scared me so much I always try to remember to take that one although I do miss now and then but never more than one day. Now it seems that I am in for a total horror-show when I start to get better mentally and am ready to taper off! How ironic. Did anyone ever find anything that helped? Would love to know.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.